should |I be concerned??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

megamax
Regular Member


Date Joined Apr 2007
Total Posts : 217
   Posted 10/8/2007 12:49 PM (GMT -7)   
Hi everyone.....I had my turkey dinner last night ( cnd thanksgiving) and this morning I woke up feeling nauseated) I had some juice and coffee and after about 1 hour I vomited everything , so I took a zofran and still feel quezy(sp?) I reduced my entocort to 3 mg on sunday and had 4 BM and today I had 3 bm they are really thin and sometimes flat( sorry to gross anyone) my tummy hurts a little nothing bigh just very unfortable with burning sensation...should I be concerned? I see my GI on oct 16th....
 
 
I am a bit worried as this is the first time I vomit  since my DX ( except when I was on imuran but that was because  I was allergic)
 
 
please help....
Megamax
 
 
35 yrs female, dx with crohn's on july 13th 07 increasing my  entocort 9mg 6mg tappering off now . starting imuran 250 mg had a allergie reaction  can no longer take it .  pariet ,dx with depression in 2002 ,effexor tappering off, welbutrin,resperidone and lemotrogine.
 
 


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 10/8/2007 1:44 PM (GMT -7)   
It might just be that you are reducing your Entocort and your body is reacting to that. But its possible that maybe something you ate didn't agree with you. I would watch it closely and if it gets worse or doesn't improve in a couple of days, I would give your GI a call. Hope you feel better soon. God Bless!
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


megamax
Regular Member


Date Joined Apr 2007
Total Posts : 217
   Posted 10/8/2007 3:58 PM (GMT -7)   
thank you nanners....I was able to eat a litle...we'ill see tomorrow .....if it's the entocort not sure what's the next step though...GI is talking about remicade or humira....as I can't to lerate4 imuran
Megamax
 
 
35 yrs female, dx with crohn's on july 13th 07 increasing my  entocort 9mg 6mg tappering off now . starting imuran 250 mg had a allergie reaction  can no longer take it .  pariet ,dx with depression in 2002 ,effexor tappering off, welbutrin,resperidone and lemotrogine.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 7:04 AM (GMT -7)
There are a total of 2,736,310 posts in 301,367 threads.
View Active Threads


Who's Online
This forum has 151462 registered members. Please welcome our newest member, barbarwhit.
237 Guest(s), 4 Registered Member(s) are currently online.  Details
Asha00, mrs. george, reminder, LMusings


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer